RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2012, Volume 446, Number 4, Pages 378–379 (Mi dan24877)  

MATHEMATICS

On some new results related to Gram's law

M. A. Korolev

Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: The paper contains the formulations of some new results related to Gramís law in the theory of the Riemann zetafunction and describing the irregularity in the distribution of complex zeros of this function. Namely, we obtain some results related to the distribution of pairs, triples, quadruples etc. of the neighbouring ordinates of such zeros that simultaneously do not satisfy Gramís law.


English version:
Doklady Mathematics, 2012, 86:2, 661–662

Bibliographic databases:

Received: 05.04.2012

Linking options:
  • http://mi.mathnet.ru/eng/dan24877

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019